MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC SYRINGE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Syringes were returned for evaluation.Pending qc investigation.
 
Event or Problem Description
Consumer reported complaint for inaccurate dispense/ aspiration due to bubble forming in syringe.Nurse is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms.Medical attention is not reported as a result.The product storage location is undisclosed.The syringe lot manufacturer¿s expiration date is 04/28/2022 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of 28-aug-2020: returned product was forwarded to supplier quality based on complaint's description; no defect was detected.Most likely underlying root cause: rc-076: mishandled by the end user.Manufacturer contacted customer in a follow-up call to ensure the products resolved the initial concern - able to establish contact with customer and stated product are working as expected.

Brand Name
SYRINGE
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9756335
Report Number1000113657-2020-00108
Device Sequence Number2391145
Product Code NBW
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP19111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Distributor Facility Aware Date01/29/2020
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1